# SDR UPS07449004

- Difficulty date: January 11, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 65B091912
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT AFT FIXED STOP SUPPORT FITTING LOWER SURFACE FOUND CRACK AT STA 980 RBL 25.  CRACK LENGTH 2 INCHES.  FWD CARGO COMPT AT BS 980 RBL 25 AFT FIXED STOP SUPPORT FITTING REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
